# SDR 4DPA2021082080002

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N259JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 28,921 hours, 25,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE: PACK 1-2 VALVE CLOSED MESSAGE AND PACK 2 WAS ALREADY DEFERRED RESULTED IN PRESSURIZATION ISSUES. CREW RETURNED TO BURBANK. CORR ACTION PACK1 DISCOVERED BLOWN OFF DUCT AND SLEEVE REINSTALLED OPS/LK CHECK GOOD. PACK2 DISCOVERED BLOWN OFF DUCT AND SLEEVE REINSTALLED OPS/LK CHECK GOOD. (HAS FLOWN 7 LEGS SINCE NO ISSUES)
